# SDR MWEA030329

- Difficulty date: August 24, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 406,064 hours, 43,901 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: F17D87
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON AND STAYED ON UNTIL QRH WAS USED.  NO LEAKS OBVIOUS. CLEANED TAIL TEMP SENSOR DOORS AND PROBES.  FURTHER MAINTENANCE REMOVED AND REPLACED LEAKING PERI SEALS ON LEFT PNEUMATIC DUCT AND PERFORMED ADJUSTMENT TEST OF THE LEFT AND RIGHT TAIL COMPARTMENT TEMPERATURE HIGH SENSORS.
